# SDR DL72S954463

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622100
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACHING ANGLE CRACKED 31 INCHES FROM OUTBOARD END.  REPAIRED AS PER M/M 57-54-0.  FOUND DURING SHOP INSPECTION OF NR 5 L/E SLAT.
